# SDR EFKR200100022

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 99211445
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF DOUBLE-DRILLED HOLE DAMAGE TO THE INNER CHORD OF THE STATION 411 FRAME OF THE MAIN CARGO DOOR BELOW LL "H". THE REPAIR CONSISTS OF TRIMMING OUT THE DAMAGE, INSTALLING A FILLER ANGLE, AND STRAP. PER ECRA 933-52-083-2 REV.A
